# SDR UALA2009071402069

- Difficulty date: July 13, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 69,447 hours, 11,372 cycles
- Engine: Pwa PW4060
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: 86307486
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  REPLACED IGNITER PLUG, NO HELP.  REPLACED LEAD, NO HELP.  REPLACED EXCITER.  REPLACED APU COOLING AIR SHUTOFF VALVE.  REPLACED APU AIR INLET DOOR ACTUATOR.  NUMEROUS APU STARTS ACCOMPLISHED, ALL OPS & INDICATIONS NORMAL.
